Number of Articles: 88
1. A Survey on Ostrowski Type Inequalities Related to Pompeiu's Mean Value Theorem

Volume 1, Issue 1, Winter and Spring 2015, Pages 1-35

Silvestru S. Dragomir


2. Minimal Usco and Minimal Cusco Maps

Volume 1, Issue 2, Summer and Autumn 2015, Pages 125-150

Lubica Hola; Dusan Holy


3. On the Chebyshev Polynomial Bounds for Classes of Univalent Functions

Volume 2, Issue 1, Winter and Spring 2016, Pages 1-5

Şahsene Altinkaya; Sibel Yalçın


6. Approximation with Certain Szász–Mirakyan Operators

Volume 3, Issue 2, Summer and Autumn 2017, Pages 90-97

Vijay Gupta; Neha Malik


7. Local Convergence for a Family of Sixth Order Chebyshev-Halley-Type Methods in Banach Space Under Weak Conditions

Volume 4, Issue 1, Winter and Spring 2018, Pages 1-12

Ioannis K. Argyros; Santhosh George


8. Accurate Numerical Method for Singularly Perturbed Differential-Difference Equations with Mixed Shifts

Volume 4, Issue 2, Summer and Autumn 2018, Pages 110-122

Diddi Kumara Swamy; Kolloju Phaneendra; Y.N. Reddy


9. Certain Results on Starlike and Close-to-Convex Functions

Volume 5, Issue 2, Summer and Autumn 2019, Pages 1-14

Pardeep Kaur; Sukhwinder Singh Billing


10. Invariant Means on CHART Groups

Volume 1, Issue 1, Winter and Spring 2015, Pages 36-44

Warren B. Moors


11. Cayley Graphs under Graph Operations II

Volume 1, Issue 2, Summer and Autumn 2015, Pages 151-163

Nasrin Malekmohammadi; Ali Reza Ashrafi


12. Error Locating Codes By Using Blockwise-Tensor Product of Blockwise Detecting/Correcting Codes

Volume 2, Issue 1, Winter and Spring 2016, Pages 6-17

Pankaj Kumar Das; Lalit K. Vashisht


13. On Some Fractional Integral Inequalities of Hermite-Hadamard Type for $r$-Preinvex Functions

Volume 2, Issue 2, Summer and Autumn 2016, Pages 120-127

Abdullah Akkurt; Hüseyin Yildirim


14. Periodic Solutions for Third-Order Nonlinear Delay Differential Equations with Variable Coefficients

Volume 3, Issue 1, Winter and Spring 2017, Pages 12-21

Abdelouaheb Ardjouni; Farid Nouioua; Ahcene Djoudi


15. New Inequalities of Hermite-Hadamard Type for Log-Convex Functions

Volume 3, Issue 2, Summer and Autumn 2017, Pages 98-115

Silvestru Sever Dragomir


16. The Second Symmetric Product of Finite Graphs from a Homotopical Viewpoint

Volume 4, Issue 1, Winter and Spring 2018, Pages 13-27

José G. Anaya; Alfredo Cano; Enrique Castañeda-Alvarado; Marco A. Castillo-Rubí


17. On Certain Results Involving a Multiplier Transformation in a Parabolic Region

Volume 4, Issue 2, Summer and Autumn 2018, Pages 123-143

Richa Brar; Sukhwinder Singh Billing


18. On a Classification of Almost $\alpha $-Cosymplectic Manifolds

Volume 5, Issue 1, Winter and Spring 2019, Pages 1-10

İrem Küpeli Erken


19. Power Inequalities for the Numerical Radius of Operators in Hilbert Spaces

Volume 5, Issue 2, Summer and Autumn 2019, Pages 15-29

Mohammad H.M. Rashid


20. Generalizations of Steffensen's Inequality by Abel-Gontscharoff Polynomial

Volume 1, Issue 1, Winter and Spring 2015, Pages 45-61

Josip Pečarič; Anamarija Perušić; Ksenija Smoljak


21. Statistical Ergodic Theorems for Markov Semigroups in Spaces with Mixed Norm

Volume 1, Issue 2, Summer and Autumn 2015, Pages 164-173

Inomjon Ganiev; Sanobar Sadaddinova; Umarjon Ganiev


22. On the Ranks of Finite Simple Groups

Volume 2, Issue 1, Winter and Spring 2016, Pages 18-24

Ayoub B.M. Basheer; Jamshid Moori


23. Bergman Kernel Estimates and Toeplitz Operators on Holomorphic Line Bundles

Volume 2, Issue 2, Summer and Autumn 2016, Pages 128-167

Said Asserda


24. Operators Reversing Orthogonality and Characterization of Inner Product Spaces

Volume 3, Issue 1, Winter and Spring 2017, Pages 22-24

Paweł Wójcik


25. Linear Preservers of Right SGUT-Majorization on $\mathbb{R}_{n}$

Volume 3, Issue 2, Summer and Autumn 2017, Pages 116-133

Ahmad Mohammadhasani; Asma Ilkhanizadeh Manesh